On Submanifolds of Pseudo-Hyperbolic Space with 1-Type Pseudo-Hyperbolic Gauss Map


Yegin R., Dursun U.

JOURNAL OF MATHEMATICAL PHYSICS ANALYSIS GEOMETRY, vol.12, no.4, pp.315-337, 2016 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 4
  • Publication Date: 2016
  • Title of Journal : JOURNAL OF MATHEMATICAL PHYSICS ANALYSIS GEOMETRY
  • Page Numbers: pp.315-337

Abstract

In this paper, we examine pseudo-Riemannian submanifolds of a pseudo hyperbolic space H-s(m-1)(-1) subset of E-s+1(m) with finite type pseudo-hyperbolic Gauss map. We begin by providing a characterization of pseudo-Riemannian sub manifolds in H-s(m-1)(-1) with 1-type pseudo-hyperbolic Gauss map, and we obtain the classification of maximal surfaces in H-2(m-1)(-1) subset of E-3(m) with 1-type pseudo-hyperbolic Gauss map. Then we investigate the submanifolds of H-s(m-1)(-1) with 1-type pseudo-hyperbolic Gauss map containing nonzero constant component in its spectral decomposition.